Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Salvy, B. and Shackell, J. (1999) Symbolic asymptotics: Multiseries of inverse functions. Journal of Symbolic Computation, 27 (6). pp. 543-563. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Salvy, B. and Shackell, J. (1998) Symbolic asymptotics: Functions of two variables, implicit functions. Journal of Symbolic Computation, 25 (3). pp. 329-349. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Shackell, J. and Salvy, B. (1995) Asymptotic forms and algebraic differential equations. Journal of Symbolic Computation, 20 (2). pp. 169-177. ISSN 0747-7171. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 16 05:31:49 2014 BST.